CSpace

Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
建立国家科技报告体系势在必行 期刊论文
科技导报北京, 2011, 卷号: 029, 期号: 021, 页码: 15
Authors:  冯长根;  饶子和;  王陇德;  姚建年;  邓中翰;  陈赛娟;  李大鹏;  许智宏;  刘德培;  程津培;  钟南山;  袁驷;  彭先觉;  姒建敏;  龚克;  郑南宁;  陈运泰;  杜祥琬;  张泽;  干勇;  朱道本;  韦钰;  沈岩;  旭日干;  詹文龙;  赵忠贤;  杨卫;  郭雷;  王光谦;  姚献平;  王鸣;  徐秋芳;  陆大道;  郑度;  刘旭;  魏复盛;  柯炳生;  谢俊奇;  肖金城;  王金南
Favorite  |  View/Download:78/0  |  Submit date:2020/01/10
A predictor-corrector algorithm for linear optimization based on a specific self-regular proximity function 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2005, 卷号: 15, 期号: 4, 页码: 1105-1127
Authors:  Peng, JM;  Terlaky, T;  Zhao, YB
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
linear optimization  interior-point methods  predictor-corrector self-regular proximity function  large neighborhoods  polynomial complexity  superlinear convergence  
Wavelet and Weyl transforms associated with the spherical mean operator 期刊论文
INTEGRAL EQUATIONS AND OPERATOR THEORY, 2004, 卷号: 50, 期号: 2, 页码: 279-290
Authors:  Zhao, JM;  Peng, LH
Favorite  |  View/Download:53/0  |  Submit date:2018/07/30
wavelet transform  Weyl transform  spherical mean operator  
Characterization of Clifford-valued Hardy spaces and compensated compactness 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2004, 卷号: 132, 期号: 1, 页码: 47-58
Authors:  Peng, LZ;  Zhao, JM
Favorite  |  View/Download:65/0  |  Submit date:2018/07/30
Clifford algebra  Cauchy-Riemann operator  Hardy space  compensated compactness  paracommutator  
三维Helmholtz方程外问题的自然边界元与有限元耦合法 期刊论文
计算数学, 2001, 卷号: 023, 期号: 003, 页码: 357
Authors:  贾祖朋;  邬吉明;  余德浩
Favorite  |  View/Download:48/0  |  Submit date:2020/01/10
A non-interior continuation method for generalized linear complementarity problems 期刊论文
MATHEMATICAL PROGRAMMING, 1999, 卷号: 86, 期号: 3, 页码: 533-563
Authors:  Peng, JM;  Lin, ZH
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
generalized linear complementarity problem  non-interior continuation method  Newton method  Q-quadratical convergence  
A hybrid Newton method for solving the variational inequality problem via the D-gap function 期刊论文
MATHEMATICAL PROGRAMMING, 1999, 卷号: 86, 期号: 2, 页码: 367-386
Authors:  Peng, JM;  Fukushima, M
Favorite  |  View/Download:59/0  |  Submit date:2018/07/30
variational inequality problem  D-gap function  Newton's method  unconstrained optimization  global convergence  quadratic convergence  
A simply constrained optimization reformulation of KKT systems arising from variational inequalities 期刊论文
APPLIED MATHEMATICS AND OPTIMIZATION, 1999, 卷号: 40, 期号: 1, 页码: 19-37
Authors:  Facchinei, F;  Fischer, A;  Kanzow, C;  Peng, JM
Favorite  |  View/Download:61/0  |  Submit date:2018/07/30
KKT conditions  variational inequalities  constrained optimization  
A hybrid Josephy-Newton method for solving box constrained variational inequality problems via the D-gap function 期刊论文
OPTIMIZATION METHODS & SOFTWARE, 1999, 卷号: 10, 期号: 5, 页码: 687-710
Authors:  Peng, JM;  Kanzow, C;  Fukushima, M
Favorite  |  View/Download:53/0  |  Submit date:2018/07/30
variational inequality problem  box constraints  D-gap function  Newton's method  unconstrained optimization  global convergence  quadratic convergence  
Derivative-free methods for monotone variational inequality and complementarity problems 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 1998, 卷号: 99, 期号: 1, 页码: 235-252
Authors:  Peng, JM
Favorite  |  View/Download:44/0  |  Submit date:2018/07/30
variational inequality problems  complementarity problems  NCP functions  unconstrained optimization  constrained optimization